# SDR GTIA201402071160

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 31,971 hours, 15,484 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Strut
- Part number: D5757032200200C
- Part serial: A5534V126
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

ECAM "F/CONTROL FLAPS LOCKED" IN FLIGHT.  WHEN ATTEMPTING TO EXTEND FLAPS F/CONTROL FLAPS FAULT LOCKED.  PRIMARY FLIGHT CONTROL MALFUNCTION, FLAPS WILL NOT FULLY EXTEND.  EMERGENCY DECLARED. TSM 27-51-00-810-818A. FLAP ALIGNMENT FAULT ON INITIAL OPS TEST AMM  27-54-00-710-001. NO WARNINGS NO MESSAGES IAW MOC.  R & R RT  INTERCONNECTING STRUT. AMM 27-51-44-400-001A. OPS CHECKS GOOD.
